# SDR USAAD00147

- Difficulty date: September 20, 2000
- Submitted: November 15, 2000
- Operation: Air carrier
- Aircraft: N801US
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48037
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Valve
- Part number: 2144
- Condition: Leaking
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

PVD - AFTER LANDING IN PVD, THE CAPTAIN REPORTED A STRANGE SMELL IN THE COCKPIT, A BAD TASTE IN THE MOUTH, AND BURNING LUNGS AND EYES, ALONG WITH BEING A LITTLE LIGHT HEADED.  MAINTENANCE REPLACED THE LEFT RAIN REPELLANT SOLENOID VALVE AND SPRAY NOZZLE. (M)
